Epidermal Growth Factor Receptor Inhibitor Cutaneous Side Effects

October 27, 2015
Shivani Tripathi, MD

,
Milan Anadkat, MD

This slide show highlights some of the cutaneous side effects related to the use of epidermal growth factor receptor inhibitors (EGFRI).

References:

  • Segaert S, Van Cutsem E. (2005). Clinical signs, pathophysiology and management of skin toxicity during therapy with epidermal growth factor receptor inhibitors. Ann Oncol Off J Eur Soc Med Oncol ESMO, Sep;16(9): 1425–33.
  • Galimont-Collen AFS, Vos LE, Lavrijsen APM, Ouwerkerk J, Gelderblom H. (2007). Classification and management of skin, hair, nail and mucosal side-effects of epidermal growth factor receptor (EGFR) inhibitors. Eur J Cancer, Mar;43(5): 845–51.
  • Cohen PR, Escudier SM, Kurzrock R. (2011). Cetuximab-associated elongation of the eyelashes: case report and review of eyelash trichomegaly secondary to epidermal growth factor receptor inhibitors. Am J Clin Dermatol., Feb 1;12(1): 63–7.
  • Pongpudpunth M, Demierre MF, Goldberg LJ. (2009). A case report of inflammatory nonscarring alopecia associated with the epidermal growth factor receptor inhibitor erlotinib. J Cutan Pathol. 2009 Dec;36(12): 1303–7.
  • Yang BH, Bang CY, Byun JW, et al. (2011). A Case of Cicatricial Alopecia Associated with Erlotinib. Ann Dermatol., Dec;23(Suppl 3): S350–353.
  • Lacouture ME, Anadkat MJ, Bensadoun RJ, et al. (2011). Clinical practice guidelines for the prevention and treatment of EGFR inhibitor-associated dermatologic toxicities. Support Care Cancer, Aug;19(8): 1079–95.
  • Li T, Perez-Soler R. (2009). Skin toxicities associated with epidermal growth factor receptor inhibitors. Target Oncol., Apr;4(2): 107–19.
  • Robert C, Sibaud V, Mateus C, et al. (2015). Nail toxicities induced by systemic anticancer treatments. Lancet Oncol., Apr;16(4): e181–9.
  • Tejwani A, Wu S, Jia Y, et al. (2009). Increased risk of high-grade dermatologic toxicities with radiation plus epidermal growth factor receptor inhibitor therapy. Cancer, Mar 15;115(6): 1286–99.
  • Agero AL, Dusza SW, Benvenuto-Andrade C, et al. (2006). Dermatologic side effects associated with the epidermal growth factor receptor inhibitors. J Am Acad Dermatol., Oct;55(4): 657–70.